# SDR FDEA201109213999

- Difficulty date: September 21, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 36,104 hours, 30,210 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: A5383194420400
- Condition: Failed
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILURE OF THE MLG DOOR ACTUATOR AS NOTED ON EA 6-5310-145668.   R & R RT MLG DOOR FITTING AND ACTUATOR IAW EA 6-5310-145668. REF N00005 AND N00010 FOR ALL WORK PERFORMED.
